# SDR JJBA20140124015

- Difficulty date: January 24, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 26,474 hours, 29,221 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Condition: Leaking
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN AT GATE.  TYPE THREE EMERGENCY EXIT PULLED, DITCHING DAM POPPED FLUID LEAKING FROM BELLY.  BOTH ENGS OFF & APU IS THE ONLY AIRCRAFT POWER.  FOUND SMOKE TO BE HYD FLUID.  R & R GEAR DOWN TUBE ASSEMBLY.
